Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shellymae

Isotrentinion And Hair Loss

Recommended Posts

Has anyone experienced hair thinning/loss while on isotrentinion?

My daughter is hopefully on last month (7 th) of amnesteem. This past month her really thick red hair has thinned. I'm afraid she will be left with nothing soon.

Dermatologist says it will stop and regrow one month after her last pill. This is so faraway!!

He also said it is temporary. We are just scared!! When you used to have long thick hair and now I swear 1/2 is gone.

Suggestions appreciated.

Link to comment
Share on other sites

Well no one can honestly say if her hair will return to normal or not! Some have been lucky to have their hair return to normal, many have had the shedding stop, but the thickness never came back, some have a problem continually with cycles of hair loss and growth. Accutane can deplete many vitamins such as, Vit D, Biotin, B12, Iron, Ferritin etc. Sometimes it can cause TE which can last any where from 3-12 months. It can also cause alterations in sugars, thyroid and other hormones which may cause hair loss.

Does she have hair loss from anywhere else? Is she taking any vitamins, eating well, keeping hydrated etc. What shampoo etc. is she using?

Link to comment
Share on other sites

In many cases it is not temporary, though there is still a good chance it will stop once she completes her course. Unfortunately in my case, this was not a temporary side effect.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×